Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The degree of regularity of a quasiconformal mapping


Author: Pekka Koskela
Journal: Proc. Amer. Math. Soc. 122 (1994), 769-772
MSC: Primary 30C65; Secondary 30C62
MathSciNet review: 1204381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: T. Iwaniec has conjectured that the derivative of a locally $ \alpha $-Hölder continuous quasiconformal mapping of $ {\mathbb{R}^n}$ is locally integrable to any power $ p < \frac{n}{{1 - \alpha }}$. We disprove this conjecture by producing examples of quasiconformal mappings of the plane that are uniformly Hölder continuous with exponent $ \frac{1}{2} < \alpha < 1$ but whose derivatives are not locally integrable to the power $ \frac{1}{{1 - \alpha }}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C65, 30C62

Retrieve articles in all journals with MSC: 30C65, 30C62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1204381-8
PII: S 0002-9939(1994)1204381-8
Keywords: Quasiconformal mapping, Sobolev embedding, global integrability of the derivative
Article copyright: © Copyright 1994 American Mathematical Society